skin-hair-icon
Eye allergy
I have dark circles, wrinkles and under eye bags since 2 years. My dermatologist had suggested Elocon cream which is steroid cream and may lead to many side effects. The dark patches go once I appy this cream but reappear in a day or two. Nothing is helping me. Is this because of my allergy to dust mites? Please Help.
472 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Use faireye cream below eyes after consultation with nearby Dermatologist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO

This question featured in :

Symptoms of eye allergies
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.